Alert archive / South Dakota / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 69, NWS Aberdeen, SD

June 7, 2007Roberts County, South Dakota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jun 7, 2007, 12:46 PM CDT for Roberts County, South Dakota. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2007, 12:46 PM CDT (17:46 UTC)
Expired
Jun 7, 2007, 1:45 PM CDT
In force
59 min
Issued by
NWS Aberdeen, SD
Area
Counties, with a storm outline in the text

County Roberts County, SD

The radar

The Aberdeen radar (KABR), 114 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 12:50 PM CDTHAIL 0.88New Effington, SD
Jun 7, 1:15 PM CDTHAIL 1.75New Effington, SD
Jun 7, 1:21 PM CDTFUNNEL CLOUD3 N Sisseton, SD
Jun 7, 1:21 PM CDTHAIL 1.75New Effington, SDFUNNEL CLOUD WAS ALSO SPOTTED OVER NEW EFFINGTON
Jun 7, 1:50 PM CDTHAIL 0.753 Nw New Effington, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 11:11 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 5.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2007-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2007-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-395 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KABR 071746
SVRABR
SDC109-071845-
/O.NEW.KABR.SV.W.0069.070607T1746Z-070607T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
1246 PM CDT THU JUN 7 2007

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 145 PM CDT

* AT 1242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR NEW EFFINGTON...
  OR 16 MILES NORTH OF SISSETON...MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  VICTOR AROUND 1255 PM CDT...

THIS IS A DANGEROUS STORM WITH THE POTENTIAL TO PRODUCE LARGE HAIL
AND DAMAGING WINDS. TAKE SHELTER NOW

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
ABERDEEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.

LAT...LON 4580 9723 4567 9707 4594 9665 4594 9708

$$
KEEFE
2 follow-up statements
000 
WWUS53 KABR 071755 RRA
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
1255 PM CDT THU JUN 7 2007

SDC109-071845-
/O.CON.KABR.SV.W.0069.000000T0000Z-070607T1845Z/
ROBERTS SD-
1255 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN ROBERTS COUNTY...

AT 1250 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
NICKEL SIZE HAIL IN NEW EFFINGTON.  THIS STORM WAS LOCATED NEAR NEW 
EFFINGTON...OR 17 MILES NORTHEAST OF SISSETON...MOVING NORTHEAST AT 
15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN ROBERTS COUNTY AT 110 PM CDT
  RURAL NORTHEASTERN ROBERTS COUNTY AT 120 PM CDT

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.

LAT...LON 4580 9723 4567 9707 4594 9665 4594 9708

$$
KEEFE
000 
WWUS53 KABR 071834
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
132 PM CDT THU JUN 7 2007

SDC109-071845-
/O.CON.KABR.SV.W.0069.000000T0000Z-070607T1845Z/
ROBERTS SD-
132 PM CDT THU JUN 7 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 PM CDT
FOR NORTHWESTERN ROBERTS COUNTY...

AT 128 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS
LOCATED NEAR VICTOR...OR 14 MILES NORTHWEST OF WHEATON...MOVING
NORTHEAST AT 15 MPH.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

HAIL UP TO GOLFBALL SIZED DIAMETER HAS BEEN REPORTED IN NEW 
EFFINGTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A FUNNEL CLOUD WAS ALSO REPORTED OVER NEW EFFINGTON WITH THIS STORM. 
TAKE SHELTER IMMEDIATELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT THURSDAY EVENING
FOR WEST CENTRAL MINNESOTA.

LAT...LON 4580 9723 4567 9707 4594 9665 4594 9708

$$
DORN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 11:35 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Jun 7, 11:35 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
1135 AM CDT THU JUN 7 2007

.UPDATE...
UPPER LEVEL TROUGH CONTINUES TO BRING CHANCES OF SHOWERS AND
THUNDERSTORMS TO THE AREA. THE ASSOCIATED SFC LOW CENTER CURRENTLY
SITTING AROUND SE ND/WC MN...WITH A COLD FRONT STRETCHING BACK TO
THE SW ACROSS CENTRAL SD. AN AREA OF SHOWERS CURRENTLY PUSHING
THROUGH THE CENTRAL AND WESTERN DAKOTAS...WRAPPING AROUND THE
BACKSIDE OF THE SYSTEM. AREA JUST TO THE SOUTH OF THE LOW ACROSS
NE SD/WC MN CURRENTLY BENEATH THE CLOUD-FREE AREA AHEAD OF THE
COLD FRONT. WITH STEEPENING LAPSE RATES...AND SOME RESIDUAL
INSTABILITY. CONSEQUENTLY SCATTERED THUNDERSTORMS CONTINUE TO POP
UP ACROSS NORTHEAST SOUTH DAKOTA...AND ARE EXPECTED TO CONTINUE
OVER THE NEXT FEW HOURS. WIND PROFILES STILL INDICATING GOOD WIND
SHEAR...WITH THE POSSIBILITY FOR AN ISOLATED TORNADO EXISTING WITH
ANY STRONGER THUNDERSTORM THAT DEVELOPS. HOWEVER LARGE HAIL DOES
LOOK TO BE THE MAIN SEVERE THREAT WITH THE STORMS THAT DEVELOP
OVER THE NEXT FEW HOURS...AS STRONG CAA CONTINUES ALOFT.

&&
.PREV DISCUSSION...
.SHORT TERM...TODAY THROUGH FRIDAY NIGHT
MAIN CONCERNS TODAY CENTER AROUND PRECIP CHANCES AND WIND ADVISORY
POTENTIAL ACROSS THE ENTIRE CWA. STRONG SURFACE LOW NOW CENTERED
OVER THE ND/SD BORDER WITH JUST A FEW LIGHT SHOWERS MOVING NORTH
ACROSS THE SOUTHERN HALF OF SD. MANY THINGS TO WATCH FOR TODAY
INCLUDING TEMPERATURES AND WINDS...AS WELL AS PRECIP POTENTIAL. AS
SURFACE LOW MOVES NORTHEAST WRAP AROUND PRECIPITATION STILL
EXPECTED TO SWING THROUGH FROM WEST TO EAST ACROSS THE AREA. ALL
MODELS AND SREF DATA SHOWING VERY GOOD CHANCES FOR RAIN
TODAY...ALTHOUGH AMOUNTS SHOULD REMAIN LESS THAN A HALF INCH IN
MOST PLACES. ISSUED A WIND ADVISORY FOR TODAY BEGINNING MIDDAY
ACROSS THE WESTERN HALF OF THE CWA...THEN INCLUDING THE EASTERN
COUNTIES BY MID AFTERNOON. GUIDANCE SHOWING SUSTAINED WINDS AROUND
30 KTS IN MANY LOCATIONS. MODELS SHOW A VERY IMPRESSIVE PRESSURE
RISE BUBBLE MOVING THROUGH THE AREA THIS AFTERNOON. FEEL THE BEST
BET FOR ADVISORY WINDS WILL BE ACROSS CENTRAL SD. A BIT MORE
UNCERTAIN ACROSS THE EAST AS THE NEW 06Z NAM HAS TRENDED A BIT
SLOWER WITH FRONTAL PASSAGE AND ONSET OF STRONGER WINDS. BY THE
TIME THE STRONGER WINDS MAKE IT INTO EASTERN SD WE SHOULD BE
NEARING THE END OF STRONGEST DAYTIME HEATING AND IT MAY BE JUST A
BIT MORE DIFFICULT TO REALIZE CRITERIA. THERE WILL ALSO BE AN
ABUNDANCE OF CLOUDS/PRECIP ACROSS CENTRAL SD WHICH MAY ACT TO
DIMINISH WINDS SLIGHTLY. BUT ON THE OTHER HAND...CAA IS SO
IMPRESSIVE TODAY AND SOUNDINGS APPEAR TO MIX OUT JUST ENOUGH IN
THE LOWER LEVELS TO MIX DOWN STRONGER WINDS ALOFT. NEXT CHALLENGE
IS HIGH TEMPS. THE EAST WILL BE ABLE TO WARM INTO THE 70S MORE
THAN LIKELY AS ENOUGH WARM AIR WILL BE PRESENT BEFORE THE STRONG
COLD FRONT SWINGS THROUGH THE AREA. 850 MB TEMPS START OFF IN THE
MID TEENS TODAY EAST OF THE JAMES VALLEY BUT DROP INTO THE SINGLE
DIGITS BY LATE AFTERNOON. THE STORM SYSTEM MOVES EAST TONIGHT
MAKING WAY FOR SEASONABLE TEMPS AND DRY CONDITIONS FOR FRIDAY AND
FRIDAY NIGHT.

.LONG TERM...SATURDAY THROUGH WEDNESDAY
THE UPPER FLOW WILL BE NEARLY ZONAL OVER THE UPPER MIDWEST
SATURDAY THROUGH THE DAY SUNDAY...THEN BECOMES SOUTHWESTERLY AS A
TROUGH DIGS FROM THE PACIFIC NORTHWEST TO ARIZONA AND A RIDGE
BUILDS OVER THE MISSISSIPPI VALLEY. THE RIDGE CONTINUES TO BUILD
EAST OF THE REGION ON MONDAY AS THE TROUGH BECOMES ORIENTED FROM
EASTERN OREGON TO COLORADO. THE TROUGH SLIDES EAST TUESDAY...REACHING
THE DAKOTAS LATE TUESDAY NIGHT...THEN GETS PUSHED TO THE NORTHEAST
AS A RIDGE BUILDS OVER THE SOUTHERN AND CENTRAL PLAINS.

AT THE SURFACE...HIGH PRESSURE WILL BE JUST EAST OF THE AREA
SATURDAY...WITH A TROUGH OVER THE WESTERN HIGH PLAINS. THE TROUGH
BROADENS SLIGHTLY TO ENCOMPASS THE ENTIRE PLAINS SATURDAY
NIGHT...THEN STRENGTHENS AND REMAINS OVER THE PLAINS THROUGH THE
DAY TUESDAY BEFORE FINALLY SLIDING EAST OF THE REGION TUESDAY
NIGHT. HIGH PRESSURE BEGINS TO NOSE OVER THE WESTERN HALF OF THE
STATE LATE TUESDAY NIGHT...THEN MOVES OVER THE PLAINS WEDNESDAY.
WITH THE SURFACE TROUGH BASICALLY SITTING OVER THE REGION THROUGH
MUCH OF THE PERIOD...LEFT A SMALL POP IN FROM SATURDAY AFTERNOON
THROUGH THE END OF THE PERIOD.

H85 TEMPS WILL BE IN THE TEENS TO LOWER 20S THROUGH THE
PERIOD...WITH NEAR TO SLIGHTLY ABOVE NORMAL TEMPERATURES EXPECTED.

&&
.AVIATION...
SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTHEAST SOUTH DAKOTA
INTO WEST CENTRAL MINNESOTA TODAY. A COLD FRONT WILL SWEEP ACROSS
THE REGION LATE THIS MORNING INTO THIS AFTERNOON...WITH WINDS
SHIFTING TO THE NORTHWEST AND INCREASING INTO THE 25 TO 40 MPH
RANGE..WITH GUSTS UP TO 45 TO 50 MPH. THESE STRONG WINDS ARE
EXPECTED TO LAST THROUGH 03Z THIS EVENING. RAIN SHOWERS WILL
OVERSPREAD THE REGION FROM NORTHWEST TO SOUTHEAST BEHIND THE
FRONT...WITH CIGS GENERALLY EXPECTED TO FALL INTO THE MVFR
CATEGORY BETWEEN 1000-1500 FEET WITH THE SHOWERS. VSBYS ARE
EXPECTED TO REMAIN VFR. WITH THE THUNDERSTORM ACTIVITY...MVFR CIGS
WITH BASES AROUND 1000-2000 FEET ARE EXPECTED...WITH VSBYS
DROPPING TO 1SM TO 3SM BENEATH THE STRONGER STORMS.

&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...WIND ADVISORY UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR BROWN-
     BUFFALO-CAMPBELL-CORSON-DEWEY-EDMUNDS-FAULK-HAND-HUGHES-
     HYDE-JONES-LYMAN-MCPHERSON-POTTER-SPINK-STANLEY-SULLY-
     WALWORTH.

     WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR CLARK-CODINGTON-DAY-DEUEL-GRANT-HAMLIN-MARSHALL-ROBERTS.

MN...WIND ADVISORY FROM 3 PM THIS AFTERNOON TO 9 PM CDT THIS EVENING
     FOR BIG STONE-TRAVERSE.

&&

UPDATE...ALBRECHT
SHORT TERM...TT
LONG TERM...PARKIN
AVIATION...ALBRECHT
Hazardous weather outlook, Jun 7, 11:38 AM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
1138 AM CDT THU JUN 7 2007

SDZ003>005-009-010-015>017-022-023-033>037-045-048-051-081645-
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
1138 AM CDT THU JUN 7 2007 /1038 AM MDT THU JUN 7 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY. SOME BRIEFLY GUSTY
WINDS...POSSIBLY JOINED BY SMALL HAIL...WILL ACCOMPANY THESE
STORMS.

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH ARE DEVELOPING ACROSS
CENTRAL SOUTH DAKOTA AND WILL SPREAD EAST ACROSS THE REMAINDER OF
THE FORECAST AREA LATER THIS AFTERNOON. WIND GUSTS TO 55 MPH ARE
POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON
THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST
CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT
WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ006>008-011-018>021-081645-
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-
1138 AM CDT THU JUN 7 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TORNADO WATCH HAS BEEN ISSUED...EFFECTIVE THIS THURSDAY MORNING AND
EVENING...FROM 1110 AM UNTIL 600 PM CDT.

TORNADOES...HAIL TO 2 INCHES IN DIAMETER...THUNDERSTORM WIND
GUSTS TO 70 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE
AREAS.

SEVERE THUNDERSTORMS WILL NOT LIKELY GROW VERY TALL IN APPEARANCE
TODAY...BUT WILL BE CAPABLE OF PACKING QUITE A PUNCH WITH RESPECT
TO HAIL SIZE AND POSSIBLE BRIEF TORNADO SPIN UPS. MAINTAIN
VIGILANCE IF YOU ARE IN OR NEAR ANY THUNDERSTORMS THAT DEVELOP
TODAY.

STRONG NORTHWEST WINDS FROM 25 TO 40 MPH ARE DEVELOPING ACROSS
CENTRAL SOUTH DAKOTA AND WILL SPREAD EAST ACROSS THE REMAINDER OF
THE FORECAST AREA LATER THIS AFTERNOON. WIND GUSTS TO 55 MPH ARE
POSSIBLE. A WIND ADVISORY IS IN EFFECT THROUGH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFF AND ON CHANCES FOR THUNDERSTORMS EXIST FROM SATURDAY AFTERNOON
THROUGH THE MIDDLE OF NEXT WEEK. RIGHT NOW IT APPEARS THE BEST
CHANCE FOR ANY POSSIBLE SEVERE WEATHER WILL BE SOMETIME EARLY NEXT
WEEK. THIS WILL BE FINE TUNED AS THE TIME APPROACHES.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS BEING REQUESTED...EFFECTIVE
IMMEDIATELY...THROUGH THE REMAINDER OF THE DAY TODAY.

DORN

In the hours before

Local storm report, Jun 7, 12:35 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1235 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     HAIL             5 WSW BRISTOL           45.32N 97.84W
06/06/2007  E0.75 INCH       DAY                SD   PUBLIC

&&

ATG
Local storm report, Jun 7, 12:41 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1241 PM CDT THU JUN 07 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     10 W GLENHAM            45.53N 100.48W
06/06/2007  E60 MPH          WALWORTH           SD   PUBLIC

&&

ATG

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 7:01 PM CDTSevere Thunderstorm WarningABRJones, Stanley29 min
Jun 6, 7:06 PM CDTSevere Thunderstorm WarningABRJones, Lyman54 min
Jun 6, 8:07 PM CDTSevere Thunderstorm WarningABRDewey, Potter38 min
Jun 6, 8:16 PM CDTSevere Thunderstorm WarningABRPotter, Sully44 min
Jun 6, 8:35 PM CDTSevere Thunderstorm WarningABRDewey25 min
Jun 6, 8:40 PM CDTSevere Thunderstorm WarningABRCorson, Dewey, Walworth50 min
Jun 6, 8:58 PM CDTSevere Thunderstorm WarningABRCampbell, Edmunds, Faulk, Potter, Walworth32 min
Jun 6, 9:02 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Dewey43 min
Jun 6, 9:11 PM CDTSevere Thunderstorm WarningABRCampbell, Corson, Walworth39 min
Jun 6, 9:41 PM CDTSevere Thunderstorm WarningABREdmunds, McPherson49 min
Jun 6, 9:53 PM CDTSevere Thunderstorm WarningABRBrown, Edmunds, McPherson43 min
Jun 6, 10:07 PM CDTSevere Thunderstorm WarningABRMcPherson23 min
Jun 6, 10:15 PM CDTSevere Thunderstorm WarningABRDay30 min
Jun 7, 4:15 AM CDTWind AdvisoryABRBrown, Buffalo, Campbell, Clark, Codington, Corson and 20 more17 hr
Jun 7, 10:30 AM CDTSevere Thunderstorm WarningABRFaulk, Hand, Spink20 min
Jun 7, 12:06 PM CDTSevere Thunderstorm WarningABRDay36 min
Jun 7, 12:26 PM CDTSevere Thunderstorm WarningABRDay, Marshall, Roberts64 min
Jun 7, 12:37 PM CDTSevere Thunderstorm WarningABRRoberts8 min
Jun 7, 1:06 PM CDTTornado WarningABRRoberts24 min
Jun 7, 1:09 PM CDTSevere Thunderstorm WarningABRCodington, Day, Grant, Roberts43 min
Jun 7, 1:41 PM CDTSevere Thunderstorm WarningABRRoberts19 min
Jun 7, 1:47 PM CDTSevere Thunderstorm WarningABRRoberts34 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.